cardiologist-icon
BP on lower side
My BP used to be higher side since early teenage, Since many years I was taking Amodep AT (Contains Amlodipine (5mg)+ Atenolol (50mg). But now my BP stays on lower side 110/68 or may be lesser than that. Shall I stop taking Amodep AT. My pulse also stays between 50-60
32 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There are different means to control BP Easiest way is to monitor BP 3-4 times a day And if it is persistently Low Take half tablet
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.